# SDR AWXA200600544

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON LT INBOARD SEAT TRACK AT 5 POINTS LOCATED AT FR36+2"; FR38+3"; FR37+3"; FR39 AND FR40+1 AT Y765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 55-31-15.  NEW SEAT TRACK WAS INSTALLED FROM FR 36 TO FR 41 AT Y765 IAW AIRBUS 319 SRM 51-42-11 AND 51-72-11.
